On a theorem of A. C. Offord and its analogue for Fourier series

G. P. Névai Mathematical Institute of the Hungarian Academy of Sciences, Realtanoda u. 13-15, Budapest

TBD mathscidoc:1701.332403

Arkiv for Matematik, 12, (1), 221-233, 1974.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 461 downloads ] [ 0 comments ]
@inproceedings{g.1974on,
  title={On a theorem of A. C. Offord and its analogue for Fourier series},
  author={G. P. Névai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203454280406212},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={221-233},
  year={1974},
}
G. P. Névai. On a theorem of A. C. Offord and its analogue for Fourier series. 1974. Vol. 12. In Arkiv for Matematik. pp.221-233. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203454280406212.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved